# SDR DXTA2010110904301

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 3,799 hours, 2,684 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKES VERY WEAK AND AND BAD VIBRATION DURING TAXI.  BLED LEFT BRAKE SYS AND MAXARET UNITS ON BOTH LT BRAKES.  PERFORMED TAXI CHECK. CHECKED GOOD.  NO LEAKS NOTED, LT BRAKES, OPS CHECKED GOOD.
